# SDR SWIA2021081860369

- Difficulty date: June 8, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR FWD WEB CORRODED ON LOWER OB CORNER (MARKED).     (C-CHECK RO 8/16/2021)    REMOVED AND REPLACED PAX DOOR FWD WEB WITH NEW REF. CRJ-700 SRM 51-40-11-001-001-A01. PAX DOOR FWD WEB REMOVED AND INSTALLED ON JOB#71018594 OP#15 MX TRANS#22939547.
